AGP5kTphGb5UHLKRajwlZZXDaWt42rULokyS15QXRPbKQKhjVjiMy3tVz2Dq
Current position: Home >> Scientific Research >> Paper Publications

The least squares estimator of random variables under sublinear expectations

Hits:

Institution:中泰证券金融研究院

Title of Paper:The least squares estimator of random variables under sublinear expectations

Journal:Journal of MATHEMATICAL ANALYSIS AND APPLICATIONS

First Author:孙钏峰

All the Authors:Shaolin Ji

Document Code:3709C2C2B5AC495B92D36FD43EC2A7BC

Volume:451

Issue:2

Page Number:906

Translation or Not:No

Date of Publication:2017-07

Release Time:2019-10-24

Prev One:Explicit solutions for continuous time mean-variance portfolio selection with nonlinear wealth equations

Next One:Dynamic programming principle for stochastic recursive optimal control problem driven by a G-Brownian motion